MAUDE Adverse Event Report: ALMA LASERS LTD HARMONY XL; MEDICAL LASER

ALMA LASERS LTD HARMONY XL; MEDICAL LASER
Model Number DYE VL
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 05/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption letter e2013012 alma ltd.(manufacturer) is submitting the report on behalf of alma, inc.(importer).Section h3: alma inc.(importer) evaluated the device.It was found that the device energy output was below specifications.Alma inc.Was recently made aware of an incident that "ocurred" in 2017 through a third-party.(b)(4) made multiple attempts to obtain information about the alleged incident from the facility, however, received no response.In "absense" of any information, (b)(4).Regulatory advised to perform another follow-up in case any additional details become available.On 11/01/2018, (b)(4) received additional information from a third party.After the review, (b)(4) clinical concluded that given the information pertaining to patient's skin condition even after 90 days, the event is to be reported in compliance with the company's protocol and in good faith.In the absence of pertinent clinical parameters and photographs, (b)(4) clinical cannot fully ascertain the root cause.
 
Event or Problem Description
The suspected device was used on patient's chest and shoulders.

Brand Name
HARMONY XL
Common Device Name
MEDICAL LASER
Manufacturer (Section D)
ALMA LASERS LTD
14 & 15 halamish st. pob 3021
caesarea north industrial park
caesarea hazafon 3088900,
IS 
MDR Report Key8069917
Report Number3004167969-2018-00010
Device Sequence Number13984684
Product Code GEX
UDI-Device Identifier17290110120327
UDI-Public17290110120327
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072564
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDYE VL
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/20/2018
Device Age4 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age38 YR